# SDR UPS204562

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION BS 420 STR 23R ON TOP AND FWD SIDE OF FRAME.  FABRICATED AND INSTALLED REPAIR DOUBLER TO FRAME IAW 727 SRM 51-40-3.
